# SDR IPXA10560780

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bs 1055-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 44 SECTION, FLOOR PANEL AT STA. 1055 TO 1100 RBL 61 AFT OTBD CORNER BROKEN.  COMPLIED WITH EO AND FABRICATED REPLACEMENT FLOOR PANEL AND INSTALLED NEW SCREW INSERTS IAW B757-5320-9692-G.
